# SDR GTIA2017070702058

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 584 hours, 256 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT INOPERATIVE.  R & R THE FLASHLIGHT CRADLE IAW CMM 25-60-13. OPS CHECKED GOOD.
